Author Topic: New Strange Symptom, Has anyone had this?  (Read 409 times)

[Buddie]

New Strange Symptom, Has anyone had this?
« on: November 09, 2019, 09:06:32 pm »
Today, I woke up and put contacts in and my eyes are suddenly extremely dry.  Never experienced this before.

   Has this happened to anyone else and do you know why and what to do about it besides using rewetting drops?

   Thanks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Strange Symptom, Has anyone had this?
« Reply #1 on: November 10, 2019, 05:41:57 am »
Eye dryness is often reported.  You'll find many posts if you do a search.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Strange Symptom, Has anyone had this?
« Reply #2 on: November 10, 2019, 08:46:09 am »
Today, I woke up and put contacts in and my eyes are suddenly extremely dry.  Never experienced this before.

   Has this happened to anyone else and do you know why and what to do about it besides using rewetting drops?

   Thanks.

Are you drinking enough water? I'm talking about over 60 oz's a day?   :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Strange Symptom, Has anyone had this?
« Reply #3 on: November 10, 2019, 06:19:49 pm »
Thanks everyone.  I drank a lot of water like you all said and also Lemon water with some Braggs vinegar and felt a little better.  My eyes are not as dry now but I am still thirsty.  So drinking more water.  I wonder why this taper makes us feel so dry?  Any Ideas?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Strange Symptom, Has anyone had this?
« Reply #4 on: December 16, 2019, 12:59:52 pm »
Thanks everyone.  I drank a lot of water like you all said and also Lemon water with some Braggs vinegar and felt a little better.  My eyes are not as dry now but I am still thirsty.  So drinking more water.  I wonder why this taper makes us feel so dry?  Any Ideas?


A normal side effect of Benzodiazepines is dry mouth, dry eyes, mucus membranes etc.   My Dentist told me because of the Benzo's my teeth are suffering.  I have had LOTS of issues with dryness so that was what led me to staying hydrated.  Also... moisturising artificial tears helps With dry eyes and Biotene for dry mouth.  On a side note.. many things can cause dry eyes... allergies, the furnace in your home... even winter.  Keep hydrating yourself and if things get really bad it would be a good idea to visit an eye Dr. just to be safe.  I [...] you get better!!! Merry Christmas! :thumbsup: :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Strange Symptom, Has anyone had this?
« Reply #5 on: December 16, 2019, 03:57:40 pm »
Yes, I have had this so bad it hurt to keep my eyes open.  I got some of those artificial tears at the pharmacy, and it helped so so much.  Reminds me I need to pick some of those up again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New Strange Symptom, Has anyone had this?
« Reply #6 on: December 16, 2019, 04:36:34 pm »
Weird I got this yesterday out of nowhere. Thought maybe it was a reaction to the heating being turned on. Anyhoo one thing I noticed was that a few months after my dose had been reduced (too much) for the first time, I started getting crazy allergies. I never had persistent allergies in my life. On the occasion I'd get a bout of sneezing, I'd take a Claritin, which usually cleared up the problem for a good while.

After the Bzs my allergies got so bad and absolutely nothing helped. I would not be surprised if they mess with our histamine. Or it could be unrelated. Someone told me our body goes through changes every 7 years, maybe that was coincidentally the year I got bad allergies and they stuck. Dry eyes included.

There's actually a supplement called lutein, and bilberry (maybe) that might help. They say fish oil helps with dry eyes too, but some people react badly to it. This might not apply, but in the case of dry eyes, taking a break from staring at screens, and getting a decent amount sleep could be of benefit. Anyways [...] this helps a bit and that the discomfort passes soon. <3
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.